# SDR HNAA2020121700367

- Difficulty date: November 18, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 46,283 hours, 43,396 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC INSPECTION, IAW EASI NDTM RELEVANT INDICATION NOTED ON RT MLG AFT TRUNNION.  ET EASI 8958 SETTINGS: FREQ. 400KHZ, ANGLE 291.1 DEG. H-61.3DB. V-77.6DB. FILTER LO PASS 500HZ.  REMOVED AND REPLACED THE RT MLG AFT UPPER TRUNNION, IAW PIEDMONT EO1-57-20-0432.
